# SDR USAA010003

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 657643819
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION FITTING CRACKED AFT SIDE OF BS 1183 STR 3L.  FOUND DURING C-CHECK.  REPLACED TENSION TIE FITING AT AFT SIDE OF BS 1183, STR 3 LEFT.  FITTING P/N 65-76438-19 INSTALLED IAW SRM 51-10-1 PAR 4.  (X)
